Question: A Client Newly Diagnosed With HIV Is Receiving Client Teaching From The Clinic Nurse About Antiretroviral Medications. The Nurse Should Teach The Client To Report What Adverse Effect To A Health Care Provider Most Promptly? Dizziness O Constipation Nausea O Full Body Rash A Clinic Nurse Is Caring For A 66-Ib Child Who Has Acute Otitis Media. The Physician …

Question: A Client Newly Diagnosed With HIV Is Receiving Client Teaching From The Clinic Nurse About Antiretroviral Medications. The Nurse Should Teach The Client To Report What Adverse Effect To A Health Care Provider Most Promptly? Dizziness O Constipation Nausea O Full Body Rash A Clinic Nurse Is Caring For A 66-Ib Child Who Has Acute Otitis Media. The Physician …

A client newly diagnosed with HIV is receiving client teaching from the clinic nurse about antiretroviral medications. The nu
A clinic nurse is caring for a 66-Ib child who has acute otitis media. The physician has ordered ceftibuten 9 mg/kg/day PO fo
The client has been diagnosed with a serious infection caused by gram-negative aerobic bacilli. The client has been prescribe
A local bioterrorism medical team is responding to a possible anthrax attack. The team is instructed that a fluoroquinolone m
The parent of an 8-year-old asks the nurse why it seems amoxicillin is so often prescribed when the child needs an antibiotic
The nurse is caring for a client receiving an antimycobacterial who reports dizziness, headache, and drowsiness. What nursing
A 12-year-old client with a complicated skin infection has been admitted to the pediatric unit. The physician has ordered ert
A client has been prescribed isoniazid (INH) 250 mg PO daily. What nursing action should the nurse prioritize? Monitor the cl
The nurse learns that a 7-year-old child has been prescribed tetracyclines several times in recent years. What assessment sho
Question 21 1 pts The nursing instructor is talking with the students about anti-infective medication and explains that drugs

Show transcribed image text

Transcribed Image Text from this Question

A client newly diagnosed with HIV is receiving client teaching from the clinic nurse about antiretroviral medications. The nurse should teach the client to report what adverse effect to a health care provider most promptly? Dizziness O Constipation Nausea O Full body rash A clinic nurse is caring for a 66-Ib child who has acute otitis media. The physician has ordered ceftibuten 9 mg/kg/day PO for 10 days. The drug comes in an oral suspension of 90 mg/5 ml. How many mL should the nurse administer? The client has been diagnosed with a serious infection caused by gram-negative aerobic bacilli. The client has been prescribed IV gentamicin. What statement by the client should the nurse follow-up most promptly? “I feel like I’m having trouble hearing the last little while.” “I definitely feel like my appetite has suffered since I started these antibiotics.” “My IV site feels really itchy a lot of the time.” “I’ve got this pounding headache that never seems to go away.” A local bioterrorism medical team is responding to a possible anthrax attack. The team is instructed that a fluoroquinolone may be used to treat exposure to anthrax. The nurse should prepare to administer what antibiotic? Levofloxacin Gemifloxacin Amoxicillin Sparfloxacin The parent of an 8-year-old asks the nurse why it seems amoxicillin is so often prescribed when the child needs an antibiotic. What is the nurse’s best response? O “Amoxicillin is better absorbed than many other antibiotics and it’s highly effective.” O “Amoxicillin is an inexpensive antibiotic, so clients are more likely to follow through with treatment.” O “Amoxicillin has the benefit of once-daily dosing, which is casier for both parents and children.” “Amoxicillin is effective and has a less offensive taste than many antibiotics.” The nurse is caring for a client receiving an antimycobacterial who reports dizziness, headache, and drowsiness. What nursing diagnosis is most likely to relate to this client’s adverse drug effects? Imbalanced nutrition: less than body requirements Disturbed sensory perception (kinesthetic) related to central nervous system (CNS) effects of the drug Acute pain related to gastrointestinal (Gl) cffects of the drug O Deficient knowledge regarding drug therapy A 12-year-old client with a complicated skin infection has been admitted to the pediatric unit. The physician has ordered ertapenem. What is the nursing priority? Transcribe the order to the medication administration record (MAR). Perform hand hygiene before preparing the medication. Assess the client’s renal and hepatic functions. Question the order by calling the prescriber. A client has been prescribed isoniazid (INH) 250 mg PO daily. What nursing action should the nurse prioritize? Monitor the client closely for signs of hemorrhage Teach the client to avoid iron supplements Contact the provider to clarify the order Place the client on respiratory isolation precautions The nurse learns that a 7-year-old child has been prescribed tetracyclines several times in recent years. What assessment should the nurse prioritize? Assess the client for signs of ototoxicity Assess the client’s deep tendon reflexes Carefully inspect the client’s tecth Inspect the client’s skin and sclerae for jaundice Question 21 1 pts The nursing instructor is talking with the students about anti-infective medication and explains that drugs that are very selective in their actions are said to be what? Broad spectrum O Narrow spectrum O Bactericidal Bacteriostatic